Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Measures other than laxatives to prevent loose stools - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hello . is there any veins that can be removed from the colon to cause diareiah and bowel irregularity . surgery in less than 2 hrs. and can it be fixed. how to tell.
Doctor :   hi
Doctor :   Dr XXX here
User :   hello.
User :   is there any veins in the intestine that can be removed from the colon.
Doctor :   No
Doctor :   There is no nerve or veins when removed from colon cause diarhhoea
Doctor :   Do you face any issues regarding this
User :   how bout thin stool... goes all out at once.
Doctor :   since when do you have the problem
User :   was placed in a bad situation with a insane gastroenterologist. i believe something was removed.
User :   started bout 6 yrs ago.
User :   im drinking laxatives to go to bathroom . and pushing abdominal. it all comes out at once now .. i mean like 2 pds after days
Doctor :   You mean to say you have loose stools since 6 years
Doctor :   And May i know the reason you met an gastroenterologist
User :   yes. loose . thin. laxitives cuz it feels like it doesnt move.
Doctor :   If you consume laxatives there is always bouts pushed out
User :   the appt was for a endoscopy
Doctor :   There is nothing that can be done in endoscopy
Doctor :   That just an simple procedure where no interventions can be done
User :   but he said he raped me when i owoke.
Doctor :   Are you sure of it
User :   i was out for 2. hrs. and later in those days i went to the bath and something looked like a vein.
Doctor :   Even though it will not cause your symptoms
Doctor :   May i know why was an appt for endoscopy fixed
User :   constipation but not . like the stood wont move.
Doctor :   See do you consume more of meat
Doctor :   And less vegtables
User :   nausea, loss of appetite,
Doctor :   ok
User :   i dont like vegs.
Doctor :   were the endoscopy results normal
User :   with the doctor kicking me out of his office because i told him i would hurt him and have his job because he said that
Doctor :   You have to have high fibre rich diet so that you can stop using laxatives
Doctor :   Your symptoms are also more corresponding to laxative abuse
Doctor :   Since how long are you using laxatives
User :   idk.. i dont trust them anymore. so since i had pain in the rear. and saw something in stool that looked like a vein..
User :   i take miralax generic. 2 a week.
Doctor :   Endoscopy the procedure the tube is inserted from the anal opening
Doctor :   Which results in apin for two to three days
Doctor :   It was lower GI endoscopy right
User :   this one was just for the stomach.
Doctor :   Was it an Upper GI endoscopy
User :   noo.. upper.. i told him not to take my jeans off.
Doctor :   Ok
Doctor :   Then you have register an complaint with the coroner then
User :   coroner??....
User :   i was threatened in those hospitals.
Doctor :   Sorry a lawyer
Doctor :   You can still sue them if they are guilty
User :   a medical malpractice
Doctor :   Sorry for you
User :   but if i dont have the friendships for the help to provide this info im screwed....
Doctor :   Is there anything else i can help you?
User :   i'll look for a lawyer.. a medial malpractice. right?
Doctor :   yes
User :   XXX@XXX. thanx
User :   XXX
Doctor :   Thanks for consulting me
Doctor :   Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor